# SDR EE4Y2024111521308

- Difficulty date: November 15, 2024
- Submitted: November 15, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N299NV
- Make and model: Airbus A320-214
- Aircraft serial: 4870
- Aircraft time: 34,678 hours, 22,330 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK CARD A32X-ZL-573-01-1-002_P1-OP-UP-WINGS/001,RH WING INBOARD FIXED T/E OVERHANG SKIN LOWER SURFACE WITH CORROSION AT RIB 7 FALSE REAR SPAR AREA. DUE THE CORROSION RUNNING INTO THE SPAR AREA, DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS. AIRBUS PROVIDE REPAIR INSTRUCTIONS.THE RH WING INBOARD FIXED T/E SKIN LOWER SURFACE OVERHANG AREA BETWEEN WX3494.5 AND WX4490.52 WAS REPAIRED IAW COOPESA ENGINEERING ORDER COO-EO-2024-21241-R01 AND ALLEGIANT ERO A32X-STR-57ERO-00114-R00. THIS REPAIR IS COVERED BY AIRBUS RDAF 81490788/005/2024. THE REPAIR WAS DOCMENTED UNDER COOPESA JOB A1P260 ITEM 6-1
